# SDR DL72W011057

- Difficulty date: June 24, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- Aircraft time: 62,761 hours, 42,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 9529
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD AND AFT EMERGENCY EXIT EXTERIOR LIGHTS INOP.  REPLACED BATTERY PACKS.
